# SDR DLL14981513

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Component: 1282T100017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTER BALANCE REPLACE, WAS SLOW TO OPERATE IN MANUAL, (EMERGENCY MODE).  S/N NR OFF 1095, S/N NR ON  1194.
